RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 86–94 (Mi mz3288)  

This article is cited in 1 scientific paper (total in 1 paper)

Spectral representation of a hyperbolic evolutionary process connected with a Sturm–Liouville differential expression

Yu. B. Orochko

Moscow Institute of Electronic Engineering

Full text: PDF file (950 kB)

English version:
Mathematical Notes, 1990, 48:1, 678–683

Bibliographic databases:

UDC: 517.9
Received: 04.05.1988
Revised: 01.01.1989

Citation: Yu. B. Orochko, “Spectral representation of a hyperbolic evolutionary process connected with a Sturm–Liouville differential expression”, Mat. Zametki, 48:1 (1990), 86–94; Math. Notes, 48:1 (1990), 678–683

Citation in format AMSBIB
\Bibitem{Oro90}
\by Yu.~B.~Orochko
\paper Spectral representation of a~hyperbolic evolutionary process connected with a~Sturm--Liouville differential expression
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 86--94
\mathnet{http://mi.mathnet.ru/mz3288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081898}
\zmath{https://zbmath.org/?q=an:0716.35054}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 678--683
\crossref{https://doi.org/10.1007/BF01164268}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800013}


Linking options:
  • http://mi.mathnet.ru/eng/mz3288
  • http://mi.mathnet.ru/eng/mz/v48/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. B. Orochko, “Examples of Symmetric Differential Operators with Infinite Deficiency Indices on the Line”, Funct. Anal. Appl., 28:2 (1994), 130–132  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:94
    Full text:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020